MathSciNet Relay Station
MathSciNet bibliographic data
MR1327004 11F33 (11F30 11F32 11F37)
Datskovsky, B.; Guerzhoy, P. On Ramanujan congruences for modular forms of integral and half-integral weights. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2283–2291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement